# SDR CIEA200800002

- Difficulty date: April 15, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N643CR
- Make and model: Cndair CL600*
- Aircraft serial: 1055
- Aircraft time: 8,843 hours, 5,474 cycles
- Engine: Lyc ALF502*
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 555402
- Part serial: 136
- Condition: Failed
- Location: Nlg
- Part time: 8,843 hours, 5,474 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH THE FLIGHT CREW LOWERED THE LANDING GEAR AND THE NOSE GEAR DOORS OPENED BUT THE LANDING GEAR DID NOT EXTEND.  THE CREW MANUALLY LOWERED THE NOSE GEAR USING THE EMERGENCY GEAR EXTENSION SYS AND THE SYS WORKED NORMAL.  UPON LANDING MAINT INSPECTED THE GEAR AND DETERMINED THAT THE NOSE LANDING GEAR SELECTOR VALVE AND FAILED BY ALLOWING HYD FLUID TO ENTER THE ELECTRICAL CONTROLLING PART OF THE VALVE.  THE PN AND SN WERE UNREADABLE UPON REMOVAL OF THE VALVE.  A REVIEW OF THE CAMP CARDS PRODUCED THE VALVE INFORMATION.
